Loading...
Thumbnail Image
Item

Separable coordinates for three-dimensional complex riemannian spaces

Abstract
In this paper we study the problem of separation of variables for the equations: Helmholtz equation & Hamilton-Jacobi equation.
Type
Journal Article
Type of thesis
Series
Citation
Kalnins, E. G., & Miller, W., Jr. (1979). Separable coordinates for three-dimensional complex riemannian spaces. Journal of Differential Geometry, 14(2), 221–236.
Date
1979
Publisher
Lehigh University
Degree
Supervisors
Rights
This article is published in the Journal of Differential Geometry